# SDR SWIA972250

- Difficulty date: December 26, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 33,475 hours, 41,049 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Connector
- Condition: Dirty
- Location: Flap Actuator
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAP CONTROL FAULT WHEN SELECTING FLAPS 45 DEGREES, INBOARD PAIR FLASHING. CLEANED BOTH INBOARD FLAP ACTUATORS CANNON PLUGS WITH CONTACT CLEANER.  CYCLED FLAPS THROUGH 4 COMPLETE FAULT FREE CYCLES.  OPS CHECK NORMAL.
